# SDR 2010FA0000625

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: General aviation
- Aircraft: N124BP
- Make and model: Lear 45LEAR
- Aircraft serial: 45113
- Aircraft time: 5,710 hours, 4,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: C1444863300
- Part serial: 1252
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE IN FLIGHT.
